# SDR CALA2025032603207

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N2251U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66591
- Aircraft time: 22,305 hours, 2,638 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200
- Stage of operation: UK
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTED &  INDICATION FAULT MESSAGE SHOWS ZONE B SMOKE DETECTED SHOWS ON ALL FA DISPLAY PANEL NO FAIL INDICATED IN CPT PEFORMED FIM TASK 811 AND EXAMINED ALL LAVS AND CREW REST AREA, NO FAULTS FOUND. SMOKE DETECT DETECTION FAULT DOES NOT SHOW ON.
